# SDR CALA0001977

- Difficulty date: December 21, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- Aircraft time: 52,294 hours, 24,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TORQUE BOX WEB CRACKED AT FS 200-208, LBL 54 (AFT OF L-1 DOOR). THE TORQUE BOX WEB WAS REMOVED AND REPLACED IAW SRM 51-30-1.
